Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 196, NWS Jackson, MS

April 5, 20124 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2012, 7:51 AM CDT for 4 counties in Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 7:51 AM CDT (12:51 UTC)
Expired
Apr 5, 2012, 8:30 AM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Attala County, MS, Holmes County, MS, Leake County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:53 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2026 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WUUS54 KJAN 051251
SVRJAN
MSC007-051-079-089-051330-
/O.NEW.KJAN.SV.W.0196.120405T1251Z-120405T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
751 AM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF KOSCIUSKO...
  SOUTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF DURANT...
  NORTHERN LEAKE COUNTY IN CENTRAL MISSISSIPPI...
  NORTHEASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 830 AM CDT

* AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DURANT TO 9 MILES SOUTHWEST OF
  NEWPORT MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MCADAMS BY 800 AM CDT...
  THOMASTOWN BY 805 AM CDT...
  KOSCIUSKO BY 810 AM CDT...
  SINGLETON BY 815 AM CDT...
  SMYRNA BY 820 AM CDT...
  ZAMA AND RENFROE BY 825 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3314 8932 3279 8935 3285 8996 3313 8988
TIME...MOT...LOC 1251Z 269DEG 34KT 3309 8978 3284 8985

$$

JC
1 follow-up statement
236 
WWUS54 KJAN 051317
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
817 AM CDT THU APR 5 2012

MSC051-089-051327-
/O.CAN.KJAN.SV.W.0196.000000T0000Z-120405T1330Z/
MADISON MS-HOLMES MS-
817 AM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLMES AND
NORTHEASTERN MADISON COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3283 8970 3313 8967 3314 8932 3279 8935
TIME...MOT...LOC 1317Z 269DEG 34KT 3311 8954 3282 8953

$$

MSC007-079-051330-
/O.CON.KJAN.SV.W.0196.000000T0000Z-120405T1330Z/
ATTALA MS-LEAKE MS-
817 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHERN LEAKE AND CENTRAL ATTALA COUNTIES...

AT 817 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KOSCIUSKO TO SINGLETON MOVING
EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ETHEL AND RENFROE BY 825 AM CDT...
  ZAMA BY 830 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3283 8970 3313 8967 3314 8932 3279 8935
TIME...MOT...LOC 1317Z 269DEG 34KT 3311 8954 3282 8953

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:23 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Apr 5, 4:23 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
423 AM CDT THU APR 5 2012

.DISCUSSION...

TODAY...

ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE AS WE GO THROUGH MUCH OF
TODAY. EARLY THIS MORNING...THE SLOW-MOVING UPPER LOW HAS PICKED UP
SPEED AND THE CENTER IS CURRENTLY CROSSING THE OZARKS. THE BEST
CONVECTIVE REGIME EXISTS SOUTHEAST OF THE LOW CENTER AND INCLUDES
PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE MS RIVER. THE AIRMASS
IN THIS REGION IS CHARACTERIZED BY MOST UNSTABLE CAPE APPROACHING
2000 J/KG...STEEP MID LEVEL LAPSE RATES WITH TT VALUES IN THE MID
50S...EFFECTIVE DEEP LAYER SHEAR ~50 KTS...AND RELATIVELY WEAK LOW
LEVEL SHEAR/HELICITY. A BROKEN LINE OF STORMS AND A FEW OTHER
DISCRETE CELLS MANAGED TO DEVELOP IN THIS ENVIRONMENT AS STRONGER
HEIGHT FALLS/ASCENT APPROACHED THE ARKLAMISS AND THEY HAVE PRODUCED
LARGE HAIL.

EXPECT THE BETTER CONVECTIVE REGIME DESCRIBED ABOVE TO SHIFT EAST
WITH TIME...COINCIDING WITH DIURNAL HEATING WHICH WILL EVENTUALLY
MAXIMIZE INSTABILITY OVER ERN MS. ASCENT ASSOCIATED WITH ADDITIONAL
LOBES OF VORTICITY ROTATING AROUND THE UPPER LOW WILL COMBINE WITH
DAYTIME HEATING...POTENTIALLY RESULTING IN ADDITIONAL BROKEN TSTM
LINE SEGMENTS AS WE GO INTO THE LATE MORNING AND
AFTERNOON...ESPECIALLY FOR AREAS EAST OF THE I-55 CORRIDOR. WHILE A
COUPLE OF TORNADOES CANNOT BE RULED OUT...VEERED AND RELATIVELY WEAK
LOW LEVEL FLOW WILL MITIGATE THE OVERALL TORNADO RISK AND HAIL/WIND
GUSTS WILL CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS. EXPECT
THE RISK FOR STORMS TO END QUICKLY AND SHIFT EAST OF THE ARKLAMISS
AS THE EVENING APPROACHES.

AS WE GO FROM TONIGHT THROUGH FRIDAY NIGHT...AN APPROACHING
SHORTWAVE RIDGE AND ASSOCIATED HEIGHT RISES WILL BRING A RETURN TO
DRY AND QUIET CONDITIONS WITH SEASONABLY MILD TEMPERATURES FOR THE
ARKLAMISS. /EC/

SATURDAY THROUGH NEXT THURSDAY...

LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED PERIOD WITH A
VERY NICE WEEKEND ON TAP FOR THE ARKLAMISS. HIGH PRESSURE RIDGING AT
THE SURFACE AND ALOFT WILL BUILD OVER THE AREA ON SATURDAY AND
CONTINUE INTO SATURDAY NIGHT. THE GFS DRAGS A BOUNDARY ACROSS THE
STATE ON SUNDAY...AND THIS MAY KICK OFF SOME ISOLATED THUNDERSTORMS
ACTIVITY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH
NORTHWEST FLOW WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY
AND THIS PATTERN WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY
COLD FRONT MOVING ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO
CHANGE ON WEDNESDAY AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND
WEAK UPPER RIDGING MOVES OVER THE AREA.

THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE
WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH
THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY
CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM
TO BE ON TRACK./15/

&&

.AVIATION...SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL WILL POSE A
BIG AVIATION HAZARD TODAY IN THE FORECAST AREA...BUT EXPECT STORMS TO
END FROM WEST TO EAST LATER THIS AFTERNOON WITH VFR CONDITIONS THEN
PREVAILING THROUGH THE WEEKEND. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       78  53  73  50 /  41   4   0   0
MERIDIAN      81  53  74  48 /  50   9   0   0
VICKSBURG     79  52  73  48 /  33   3   0   0
HATTIESBURG   83  54  78  52 /  40   7   0   0
NATCHEZ       78  54  74  51 /  21   3   0   0
GREENVILLE    75  53  70  48 /  42   4   0   0
GREENWOOD     78  52  71  47 /  51   6   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/15/
Hazardous weather outlook, Apr 5, 4:52 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
452 AM CDT THU APR 5 2012

MSZ019-025>033-035>039-042>046-048>052-054>058-062>066-072>074-
061000-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
452 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS WILL INCREASE THIS
MORNING AND CONTINUE INTO THE AFTERNOON AS DAYTIME HEATING CONTRIBUTES
TO GREATER INSTABILITY. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS
WILL BE FOR QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND
THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED INTO THE AFTERNOON.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053-
059>061-061000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-
452 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND EXTREME WESTERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS
ALONG AND WEST OF THE MISSISSIPPI RIVER THROUGH MID MORNING. THE
PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE QUARTER SIZE HAIL
AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR
A COUPLE OF TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL CONTINUE TO BE NEEDED THIS MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Apr 5, 5:49 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             HAMBURG                 33.23N 91.80W
04/05/2012  E1.75 INCH       ASHLEY             AR   LAW ENFORCEMENT

&&

DL
Special weather statement, Apr 5, 6:25 AM CDT, 1 hour 26 minutes before
MSZ041-042-051155-
SHARKEY MS-YAZOO MS-
625 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF ROLLING FORK AT
626 AM CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN YAZOO AND CENTRAL SHARKEY COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3285 9096 3286 9094 3290 9094 3294 9092
      3295 9091 3286 9044 3264 9051 3277 9096
      3284 9096
TIME...MOT...LOC 1126Z 285DEG 37KT 3286 9095

JA
Local storm report, Apr 5, 6:28 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HAIL             MAYERSVILLE             32.90N 91.04W
04/05/2012  E0.75 INCH       ISSAQUENA          MS   LAW ENFORCEMENT

&&

DL
Special weather statement, Apr 5, 6:52 AM CDT, 59 minutes before
MSZ019-025-035-036-051220-
SUNFLOWER MS-LEFLORE MS-HUMPHREYS MS-HOLMES MS-
652 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
652 AM CDT THU APR 5 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES WEST OF QUITO TO
8 MILES SOUTH OF MIDNIGHT AT 652 AM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN HOLMES...HUMPHREYS...SOUTHERN LEFLORE AND EXTREME
SOUTHEASTERN SUNFLOWER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3346 9010 3346 9014 3342 9014 3341 9018
      3333 9018 3326 8992 3317 8993 3295 9018
      3302 9034 3300 9045 3293 9045 3293 9066
      3299 9066 3314 9049 3354 9043 3355 9010
TIME...MOT...LOC 1152Z 267DEG 32KT 3345 9033 3315 9038
          3294 9059

JA
Special weather statement, Apr 5, 7:05 AM CDT, 46 minutes before
MSZ035-036-042-051235-
HUMPHREYS MS-HOLMES MS-YAZOO MS-
705 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF THORNTON AT 705
AM CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTH CENTRAL YAZOO...SOUTHERN HOLMES AND SOUTH CENTRAL
HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3319 8991 3297 8988 3296 8990 3296 8989
      3293 8990 3292 8992 3293 9048 3306 9052
TIME...MOT...LOC 1205Z 268DEG 39KT 3299 9038

JA
Local storm report, Apr 5, 7:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HAIL             BENTON                  32.83N 90.26W
04/05/2012  E1.00 INCH       YAZOO              MS   EMERGENCY MNGR

0727 AM     HAIL             BENTONIA                32.65N 90.37W
04/05/2012  E0.75 INCH       YAZOO              MS   EMERGENCY MNGR

&&

AWEBER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:17 AM CDTSpecial Weather StatementJANWashington28 min
Apr 5, 2:37 AM CDTSevere Thunderstorm WarningJANSunflower, Washington53 min
Apr 5, 3:26 AM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower, Washington64 min
Apr 5, 3:34 AM CDTSpecial Weather StatementJANSharkey31 min
Apr 5, 3:55 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey50 min
Apr 5, 4:04 AM CDTSpecial Weather StatementJANIssaquena31 min
Apr 5, 4:20 AM CDTSpecial Weather StatementJANIssaquena30 min
Apr 5, 4:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 5, 4:59 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 5, 5:30 AM CDTSevere Thunderstorm WarningJANWashington60 min
Apr 5, 5:34 AM CDTSevere Thunderstorm WarningJANIssaquena56 min
Apr 5, 6:15 AM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington30 min
Apr 5, 6:25 AM CDTSpecial Weather StatementJANSharkey30 min
Apr 5, 6:35 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo55 min
Apr 5, 6:41 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo64 min
Apr 5, 6:52 AM CDTSpecial Weather StatementJANHolmes28 min
Apr 5, 7:05 AM CDTSpecial Weather StatementJANHolmes30 min
Apr 5, 7:08 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Yazoo67 min
Apr 5, 7:12 AM CDTTornado WarningJANMadison, Yazoo33 min
Apr 5, 7:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 5, 7:29 AM CDTTornado WarningJANMadison, Yazoo19 min
Apr 5, 7:38 AM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo46 min
Apr 5, 8:00 AM CDTSevere Thunderstorm WarningJANLeake, Scott48 min
Apr 5, 8:08 AM CDTSpecial Weather StatementJANHinds, Rankin32 min
Apr 5, 8:14 AM CDTSpecial Weather StatementJANIssaquena41 min
Apr 5, 8:27 AM CDTSevere Thunderstorm WarningJANNeshoba, Winston48 min
Apr 5, 8:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 9:03 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee57 min
Apr 5, 9:07 AM CDTSpecial Weather StatementJANSmith28 min
Apr 5, 9:13 AM CDTSpecial Weather StatementJANSimpson32 min
Apr 5, 9:36 AM CDTSevere Thunderstorm WarningJANJasper, Smith54 min
Apr 5, 9:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 10:19 AM CDTSevere Thunderstorm WarningJANClarke41 min
Apr 5, 10:37 AM CDTSevere Thunderstorm WarningJANCovington, Smith38 min
Apr 5, 10:51 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 5, 12:04 PM CDTSpecial Weather StatementJANJones31 min
Apr 5, 1:08 PM CDTSpecial Weather StatementJANForrest, Lamar47 min
Apr 5, 1:53 PM CDTSpecial Weather StatementJANLamar32 min
Apr 5, 2:26 PM CDTSpecial Weather StatementJANGrenada44 min
Apr 5, 3:01 PM CDTSpecial Weather StatementJANGrenada29 min
Apr 5, 3:16 PM CDTSpecial Weather StatementJANClay29 min
Apr 5, 3:51 PM CDTSpecial Weather StatementJANClay59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.